# SDR SIMA20170417004

- Difficulty date: April 17, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 41,536 hours, 38,743 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN ON THE CEILING PANEL 233BLC INOP. REPAIRED WIRE ON EMERGENCY LIGHT EXIT SIGN ON THE CEILING PANEL 233BLC IAW SWPM 20-21-00. OPS CHECK IS GOOD.
